# SDR 95ZZZX6184

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N11562
- Make and model: Piper PA-28R-201
- Aircraft serial: 28R7837194
- Engine: Lyc IO360C1C6
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: ES10391584
- Condition: Loose Bushing
- Location: Rt Mag
- Part time: 332 hours
- Component: Bendix, S4LN1209
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT RUN-UP, FOUND RIGHT MAGNETO INOPERATIVE.  REMOVED AND DISASSEMBLED MAG.  FOUND DISTRIBUTOR BLOCK CENTER BUSHING LOOSE.  THIS CAUSED TIMING GEAR TO SHIFT POSITION AND CHANGE INTERNAL TIMING.  OTHER DAMAGE NOTED WAS DEFORMED TIMING GEAR.  TIMING GEAR SPARK FINGER SHEARED SPARK TOWERS FROM DISTRIBUTOR BLOCK AND CONTAMINATED MAG WITH BRONZE SHAVINGS.
